Record number :
448744
Title of article :
A semi-infinite chamfered contact solution and its application to almost complete contacts
Author/Authors :
C.M. Churchman ، نويسنده , , A. Sackfield، نويسنده , , D.A. Hills، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
13
From page :
7048
To page :
7060
Abstract :
The solution for a semi-infinite rigid block having a flat face but with a small, shallow edge chamfer, and pressed onto an incompressible half-plane, is considered. The surface traction distribution and internal state of stress under both normal and a monotonically increasing shearing force are found, and the characteristics of the solution explored. As an example it is employed to find the edge-solution for a finite square-ended but chamfered punch in contact with a half-plane.
Keywords :
Asymptotics , logarithmic singularity , Partial slip , Chamfered contact , Contact mechanics
Journal title :
International Journal of Solids and Structures
Serial Year :
2006
Link To Document :
بازگشت